This category contains information for patients, their families and caregivers about Tardive Dyskinesia.
Tardive Dyskinesia (TD) is a neurological syndrome caused by long-term use of neuroleptic medications, prescribed for psychiatric or neurological disorders. Symptoms include repetitive, involuntary, purposeless movements - usually of the face.
Related categories 1
eMedicine: Tardive Dyskinesia :
Article by James Robert Brasic, MD, MPH explains characteristics, genetic influence, diagnosis, risk factors, physical symptoms, and treatment.
Information sheet compiled by the National Institute of Neurological Disorders and Stroke discusses symptoms, treatment, prognosis, and research.
Wikipedia article offers information on causes, symptoms, treatment, and epidemiology.
National Alliance on Mental Illness explains this condition, including symptoms, causes, prevalence, and treatments.
Last update:March 11, 2016 at 9:38:48 UTC